U.S. doctors online nowAsk doctors free
Lehigh Acres, FL
A 31-year-old male asked:

Been on clonazepam 1mg once a day for 4.5 years. started having frequent pvcs out of no where. all heart and blood work normal. is this a side effect?i am on propranalol er which i started two weeks ago as i got switched over from atenolol. help!

1 doctor answer4 doctors weighed in
Dr. Dan Fisher
Internal Medicine 28 years experience
PVC: Not side effect of med. PVC are often normal in an otherwise healthy 31 year old. Usually associated with anxiety rather than any significant heart disease.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 8, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.